Inverse problems for elliptic equations with fractional power type nonlinearities

Inverse problems for elliptic equations with fractional power type nonlinearities

Year of publication

2022

Authors

Liimatainen, Tony; Lin, Yi-Hsuan; Salo, Mikko; Tyni, Teemu

Abstract

Publication type

Publication format

Article

Parent publication type

Journal

Article type

Original article

Audience

Scientific

Peer-reviewed

Peer-Reviewed

MINEDU's publication type classification code

A1

Publication channel information

Parent publication name

Journal of Differential Equations

Parent publication editors

Conference

Publisher

Volume

306

Issue

Pages

189-219

ISBN

​Publication forum

60131

​Publication forum level

Open access

Open access in the publisher’s service

No

Open access of publication channel

License of the publisher’s version

Self-archived

No

Version of the self-archived publication

License of the self-archived publication

Date when the embargo on self-archived document expires

Article processing fee (EUR)

Year of payment for the open publication fee

Other information

Fields of science

Mathematics

Publication country

United States, USA

Language

English

International co-publication

true

Co-publication with a company

false

Keywords

[object Object],[object Object],[object Object],[object Object],[object Object],[object Object]

The publication is included in the Ministry of Education and Culture’s Publication data collection

Yes